# SDR DL75K050279

- Difficulty date: May 17, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N639DL
- Make and model: Boeing 757232
- Aircraft serial: 23993
- Aircraft time: 56,224 hours, 27,397 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 61020
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/C EMERGENCY FLASHLIGHT INOP.  REPLACED EMERGENCY FLASHLIGHT BATTERY, CKS GOOD.
